Vol. 8, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Affinity of Cherednik algebras on projective space

Gwyn Bellamy and Maurizio Martino

Vol. 8 (2014), No. 5, 1151–1177
Abstract

We give sufficient conditions for the affinity of Etingof’s sheaves of Cherednik algebras on projective space. To do this, we introduce the notion of pullback of modules under certain flat morphisms.

Keywords
rational Cherednik algebras, localization theory
Mathematical Subject Classification 2010
Primary: 20C08
Secondary: 16S80
Milestones
Received: 29 July 2013
Revised: 17 February 2014
Accepted: 31 March 2014
Published: 16 September 2014
Authors
Gwyn Bellamy
School of Mathematics and Statistics
University of Glasgow
15 University Gardens
Glasgow
G12 8QW
United Kingdom
Maurizio Martino